# SDR CA130515015

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 5,940 hours
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS NOTICED A HIGHER THAN NORMAL COCKPIT AIR SUPPLY TEMP IN CRUISE.  FURTHER INVESTIGATION AFTER THE FLIGHT FOUND THE COCKPIT ACM CLOSE TO BEING SEIZED AS WELL AS A NOTICEABLE AMOUNT OF BLACK DEBRIS IN THE OIL SUMP BOWL.  THE ACM WAS R & R WITH A REPAIRED UNIT.
